Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representation of contractively complemented Hilbertian operator spaces on the Fock space


Authors: Matthew Neal and Bernard Russo
Journal: Proc. Amer. Math. Soc. 134 (2006), 475-485
MSC (2000): Primary 46L07
DOI: https://doi.org/10.1090/S0002-9939-05-08130-X
Published electronically: July 7, 2005
MathSciNet review: 2176016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The operator spaces $H_n^k$, $1\le k\le n$, generalizing the row and column Hilbert spaces, and arising in the authors' previous study of contractively complemented subspaces of $C^*$-algebras, are shown to be homogeneous and completely isometric to a space of creation operators on a subspace of the anti-symmetric Fock space. The completely bounded Banach-Mazur distance from $H_n^k$ to a row or column space is explicitly calculated.


References [Enhancements On Off] (What's this?)

  • 1. Jonathan Arazy and Yaakov Friedman, Contractive projections in $C_1$ and $C_\infty$, Mem. Amer. Math. Soc. 13 (1978), no 200. MR 0481219 (82b:47023)
  • 2. David P. Blecher and Christian Le Merdy, Operator algebras and their modules--an operator space approach, Clarendon Press, Oxford, 2004. MR 2111973
  • 3. Edward Effros and Zhong-Jin Ruan, Operator Spaces, Oxford University Press, 2000. MR 1793753 (2002a:46082)
  • 4. Yaakov Friedman and Bernard Russo, Solution of the contractive projection problem, J. Funct. Anal. 60 (1985), 56-79. MR 0780104 (87a:46115)
  • 5. Richard V. Kadison and John R. Ringrose, Fundamentals of the Theory of Operator Algebras, Volume II, Academic Press, 1986. MR 0859186 (88d:46106)
  • 6. Ben Mathes, Characterizations of row and column Hilbert space, J. London Math. Soc. (2) 50 (1994), 199-208. MR 1277763 (96b:47048)
  • 7. Matthew Neal and Bernard Russo, Contractive projections and operator spaces, Trans. Amer. Math. Soc. 355 (2003), 2223-2362. MR 1973989 (2004c:46117)
  • 8. Vern Paulsen, Completely bounded maps and operator algebras, Cambridge Studies in Advanced Mathematics 78, Cambridge University Press, Cambridge, 2002. MR 1976867 (2004c:46118)
  • 9. Gilles Pisier, Introduction to Operator Space Theory, Cambridge University Press, 2003. MR 2006539 (2004k:46097)
  • 10. A. Guyan Robertson, Injective matricial Hilbert spaces, Math. Proc. Cambridge Philos. Soc. 110 (1991), 183-190. MR 1104613 (93d:46101)
  • 11. Takeo Yokonuma, Tensor spaces and exterior algebra, Translations of Mathematical Monographs, Volume 108, American Mathematical Society, 1992. MR 1187759 (93j:15020)
  • 12. Chun Zhang, Completely bounded Banach-Mazur distance, Proc. Edinburgh Math. Soc. 40 (1997), 247-260. MR 1454020 (98e:46021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L07

Retrieve articles in all journals with MSC (2000): 46L07


Additional Information

Matthew Neal
Affiliation: Department of Mathematics and Computer Science, Denison University, Granville, Ohio 43023
Email: nealm@denison.edu

Bernard Russo
Affiliation: Department of Mathematics, University of California, Irvine, California 92697-3875
Email: brusso@math.uci.edu

DOI: https://doi.org/10.1090/S0002-9939-05-08130-X
Keywords: Hilbertian operator space, homogeneous operator space, contractive projection, creation operator, anti-symmetric Fock space, completely bounded Banach-Mazur distance
Received by editor(s): September 22, 2004
Published electronically: July 7, 2005
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society